G˚arding Cones and Bellman Equations in the Theory of Hessian Operators and Equations

Cover Page

Abstract


In this work, we continue investigation of algebraic properties of G˚arding cones in the space of symmetric matrices. Based on this theory, we propose a new approach to study of fully nonlinear differential operators and second-order partial differential equations. We prove new-type comparison theorems for evolution Hessian operators and establish a relation between Hessian and Bellman equations.

About the authors

N M Ivochkina

Saint Petersburg State University

Email: ninaiv@NI1570.spb.edu
7-9 Universitetskaya nab., 199034 St. Petersburg, Russia

N V Filimonenkova

Peter the Great St. Petersburg Polytechnic University

Email: nf33@yandex.ru
29 Polytechnic st., 195251 St. Petersburg, Russia

References

  1. Ивочкина Н. М. Описание конусов устойчивости, порождаемых дифференциальными операторами типа Монжа-Ампера// Мат. сб. - 1983. - 22. - С. 265-275.
  2. Ивочкина Н. М. Решение задачи Дирихле для некоторых уравнений типа Монжа-Ампера// Мат. сб. - 1985. - 128. - С. 403-415.
  3. Ивочкина Н. М. От конусов Гординга к p-выпуклым гиперповерхностям// Соврем. мат. Фундам. направл. - 2012. - 45. - С. 94-104.
  4. Ивочкина Н. М., Прокофьева С. И., Якунина Г. В. Конусы Гординга в современной теории полностью нелинейных дифференциальных уравнений второго порядка// Проблемы мат. анализа. - 2012. - 64.- С. 63-80.
  5. Ивочкина Н. М., Филимоненкова Н. В. О новых структурах в теории полностью нелинейных уравнений// Соврем. мат. Фундам. направл. - 2015. - 58. - С. 82-95.
  6. Крылов Н. В. Ограниченно неоднородные эллиптические и параболические уравнения в области// Изв. АН СССР. Сер. мат. - 1983. - 47, № 1. - С. 75-108.
  7. Крылов Н. В. Нелинейные эллиптические и параболические уравнения второго порядка. - М.: Наука, 1985.
  8. Крылов Н. В. О первой краевой задаче для нелинейных вырождающихся эллиптических уравнений// Изв. АН СССР. - 1987. - 51, № 2. - С. 242-269.
  9. Погорелов А. В. Многомерная проблема Минковского. - М.: Наука, 1975.
  10. Сафонов М. В. Неравенство Харнака для эллиптических уравнений и гельдеровость их решений// Зап. науч. сем. ЛОМИ. - 1983. - 12. - С. 272-287.
  11. Сафонов М. В. О гладкости вблизи границы решений эллиптических уравнений Беллмана// Зап. науч. сем. ЛОМИ. - 1985. - 17. - С. 150-154.
  12. Филимоненкова Н. В., Бакусов П. А. Гиперболические многочлены и конусы Гординга// Мат. просвещ. Третья сер. - 2016. - 20. - С. 143-166.
  13. Caffarelli L., Nirenberg L., Spruck J. The Dirichlet problem for nonlinear second order elliptic equations, III. Functions of the eigenvalues of the Hessian// Acta Math. - 1985. - 155. - С. 261-301.
  14. Evans L. C. Classical solutions of fully nonlinear convex second order elliptic equations// Commun. Pure Appl. Math. - 1982. - 25. - С. 333-363.
  15. G˚arding L. An inequality for hyperbolic polynomials// J. Math. Mech. - 1959. - 8, № 2. - С. 957-965.
  16. Ivochkina N. M. On classic solvability of the m-Hessian evolution equation// Am. Math. Soc. Transl. - 2010. - 229. - С. 119-129.
  17. Ivochkina N. M., Filimonenkova N. V. On the backgrounds of the theory of m-Hessian equations// Commun. Pure Appl. Anal. - 2013. - 12, № 4. - С. 1687-1703.
  18. Ivochkina N. M., Filimonenkova N. V. On algebraic and geometric conditions in the theory of Hessian equations// J. Fixed Point Theory Appl. - 2015. - 16, № 1. - С. 11-25.
  19. Ivochkina N. M., Filimonenkova N. V. Attractors of m-Hessian evolutions// J. Math. Sci. (N. Y.). - 2015. - 207, № 2. - С. 226-235.
  20. Krylov N. V. On general notion of fully nonlinear second order elliptic equation// Trans. Am. Math. Soc. - 1995. - 347, № 3. - С. 857-895.
  21. Lin M., Trudinger N. S. On some inequalities for elementary symmetric functions// Bull. Aust. Math. Soc. - 1994. - 50. - С. 317-326.
  22. Nazarov A. I., Uraltseva N. N. Convex-monotone hulls and an estimate of the maximum of the solution of a parabolic equation// J. Soviet Math. - 1987. - 37. - С. 851-859.
  23. Trudinger N. S. The Dirichlet problem for the prescribed curvature equations// Arch. Ration. Mech. Anal.- 1990.- 111. - С. 153-179.
  24. Trudinger N. S. On the Dirichlet problem for Hessian equations// Acta Math. - 1995. - 175. - С. 151- 164.
  25. Urbas Jh. I. Nonlinear oblique boundary value problems for Hessian equations in two dimensions// Ann. Inst. H. Poincare´ Anal. Non Line´aire - 1995. - 12. - С. 507-575.

Statistics

Views

Abstract - 140

PDF (Russian) - 38

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies